# SDR DHL2007785013

- Difficulty date: October 23, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RIGHT BS 720 BETWEEN STRINGER 27R AND 28R FRAME CRACKED AT BOTTOM FLANGE.  FABRICATED FRAME SHEAR TIE REPAIR FROM 7075-T6 .063" PO NR 9005685 APPROXIMATE DIMENSION 4.375" BY 5.875" IAW B-727 SRM 53-10-4 FIGURE 12 AND SRM 53-10-2 FIGURE 3.  CUT OUT DAMAGED AREA APPROXIMATE DIMENSION 4" BY 5.875" IAW B-727 SRM 53-10-4 FIGURE 12.  REPAIR PARTS AND BARE METAL AREAS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT FRAME BS 720 BETWEEN STRINGER 27R AND 28R IAW B-727 SRM 51-30-2.
